VOL. 169 · NO. 13 | 15 September 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (13), (15 September 2020)
No abstract available
Articles
Syu Kato, Satoshi Naito, Daisuke Sagaki
Duke Math. J. 169 (13), 2421-2500, (15 September 2020) DOI: 10.1215/00127094-2020-0015
KEYWORDS: semi-infinite flag manifold, normality, ‎K-theory, Pieri–Chevalley formula, standard monomial theory, semi-infinite Lakshmibai–Seshadri path, 17B37, 14N15, 33D52, 81R10
Ursula Ludwig
Duke Math. J. 169 (13), 2501-2570, (15 September 2020) DOI: 10.1215/00127094-2020-0008
KEYWORDS: Cheeger–Müller theorem, conical singularities, Witten deformation, local index techniques, 58J52, 58A35
Robin D. Tucker-Drob
Duke Math. J. 169 (13), 2571-2628, (15 September 2020) DOI: 10.1215/00127094-2019-0070
KEYWORDS: means, inner amenability, cocycle superrigidity, orbit equivalence, cost, linear groups, relative property (T), 37A20, ‎43A07‎, 20H20
Backmatter
Duke Math. J. 169 (13), (15 September 2020)
No abstract available
Back to Top